# SDR IPXA2021072171919

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 63,705 hours, 21,959 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Faulted
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** ATB ** LANDED UNEVENTFUL ** AIR /GND DISAGREE STATUS MESSAGE DISPLAYED AFTER GEAR RETACTION.PER FIM 32-09-00-815-810-001 REMOVED AND REPLACED RELAY K209 AND TIME DELAY RELAY M1164 IPC REF 32-09-51-10 ITEM 35N
